


default search action
"On characterization of certain distributions of kth lower (upper) record ..."
Iwona Malinowska, Dominik Szynal (2008)
- Iwona Malinowska
, Dominik Szynal:
On characterization of certain distributions of kth lower (upper) record values. Appl. Math. Comput. 202(1): 338-347 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.